Access count of this item: 113

Files in This Item:
File Description SizeFormat 
1122-8.pdf1.27 MBAdobe PDFView/Open
Title: THE INDEX OF A LOG-CANONICAL SINGULARITY (Singularity Theory and its Applications)
Authors: Ishii, Shihoko
Author's alias: 石井, 志保子
Issue Date: Jan-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1122
Start page: 115
End page: 125
Appears in Collections:Singularity Theory and its Applications

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.